# SDR AWXA200601660

- Difficulty date: September 19, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 51,555 hours, 30,201 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - BS 178 BULKHEAD WEB CRACKED FROM FASTENER HOLE AT RBL 10 WL 234.  REPAIRED BS 178 BULKHEAD WEB AT RBL 10 WL 234 IAW B737-300 SRM 53-10-08-2R 9 FIG 201.
